# SDR SWIA20230712028

- Difficulty date: May 28, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 44,913 hours, 38,263 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SEAL STRIKER DAMAGED AT PREVIOUS REPAIR FS 310.00 BETWEEN STGR 6L - 7L     (C-CHECK RO 7/11/2023)    COMPLIED WITH REPAIR REF CRJ 200  REO 601R- 53-22-033 REV-D, DATED 2014/02/17 (REPAIR TYPE1). PRESSURIZATION LEAK CHECK AND OPS CHECK ARE GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
